# SDR SIMA200933703

- Difficulty date: December 3, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 19,621 hours, 16,605 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3A PHASE CHECK FOUND THE EMERGENCY LIGHT AT THE SERVICE DOOR INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY LIGHT BULB AT THE SERVICE DOOR.  THE AIRCRAFT WAS RETURNED TO SERVICE.
